# SDR ASOA20121003130

- Difficulty date: October 3, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 28,238 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 22517
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  AN OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED EMERGENCY LIGHT POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
